Numerical computation of the eigenvalues of a discontinuous Dirac system using the sinc method with error analysis


THARWAT M. M. , BHRAWY A. H. , Yildirim A.

INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, vol.89, no.15, pp.2061-2080, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 89 Issue: 15
  • Publication Date: 2012
  • Doi Number: 10.1080/00207160.2012.700112
  • Title of Journal : INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS
  • Page Numbers: pp.2061-2080

Abstract

In this paper, we apply a regularized sinc method to compute the eigenvalues of a discontinuous regular Dirac system with transmission conditions at the point of discontinuity. The regularized technique allows us to insert some parameters to the well-known sinc method, strengthening the existing technique, and to avoid the aliasing error. The error analysis is established considering both the truncation and amplitude errors associated with the sampling theorem. Numerical examples together with tables and illustrative figures are given.